# SDR 96FDEA00030

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01-1) ON FLOORBEAM AT CLIP NUT HOLE BS 360 RBL 12 WL 208.  REMOVED CORROSION ON FLOORBEAM BS 360  RBL 12 WL 208 FOUND TO BE OUT OF LIMITS, ORIGINAL .130 AND REMOVED .032 FROM 1 INCH BY 2 INCH AREA.  FABRICATED AND INSTALLED REPAIR ANGLES FOR FLOORBEAM AT BS 360 RBL 12 WL 208 PER FEDEX SRM 53-10-8, ALODINED AND PRIMED.
